MathSciNet Relay Station
MathSciNet bibliographic data
MR1741954 (2000j:93090) 93D15 (93A14)
Morin, P.; Samson, C. Control of nonlinear chained systems: from the Routh-Hurwitz stability criterion to time-varying exponential stabilizers. IEEE Trans. Automat. Control 45 (2000), no. 1, 141–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement